Delayed period while on the pill

Common Questions and Answers about Delayed period while on the pill

period

Avatar n tn my first cycle off the pill when we TTC'd my second was wierd. I missed my period and my test was a neg. Then a few days later I had some spotting. Another test was ---. Over a week later I went in and they did a test, plus I did one at home. Mine was -- so I didnt call for that result. A week later, PISSED at my dr for not calling me back, I call and was told my test was "inconclusive".. tehy said probablly had a faint line or line AFTER the time. So I took one at home, and +++.
Avatar f tn It is only meant for true emergencies like when someone isn't on the pill and the condom breaks. If you don't want to get pregnant then you need to get to your doctor and get on the pill. And always use condoms.
Avatar f tn I started Diane 35 on january first day of my period. On february while on 7 days no pill, i had a very light period, brown to pinkish and lasted for 3 days. Then on march same thing till april a very light period every 7 days no pill. I remember april was super light period. I supposed to have a period on May 12 but until it's been 7 days delayed. I remembered i misses 1 pill last month but took it right away the next day together with my daily dose.
Avatar f tn Your better of seeing your doc because they can give you advice on when to restart or if your pregnant they can start you on prenatals straight away and help you make your descions ect ect.I got pregnant while on the pill and even though now I'm looking forward to her at the start I was shattered and scared. Just don't freak out and stop taking your pill!
9172449 tn?1402126306 I decided to take althea pills again this time because It was written on the box that I should take it on the first day of my period. I’m also taking Zinc for acne supplement from last month up to now. ----How safe it is to take again? I heard that taking birth control pills like this can cause cancer, how true is this? And also Is it safe to take althea pills while I’m on this dietary supplement? Please answer my questions Doctor. It will be a great help for me. Thank You very much!
Avatar f tn You really might want to think about getting in to see your Dr since you're having the discharge and delayed period to find out what's going on.
Avatar n tn i left it to take its course for a week but nothing happened so i took the pill. on the 8th my waters broke and the doctors said i had contraction pains. at 2.30am i was rushed in to hospital and at 5am i passed the baby. i would of been 16 weeks on friday. when does the pain in my heart go away?
Avatar f tn Hello, If you had intercourse in the first week after starting the pills then chances of pregnancy are there because pills take atleast 7 days to start their action. The pregnancy symptoms include absent or delayed period for more than 10 days along with morning sickness, vomiting, frequent urination, feeling tired, tenderness of breasts, light-headedness, feeling dizzy, getting irritated, and increase sensitivity to smell.
Avatar f tn I took Trinessa for 7 days, was not on it before, was very nausea so stopped, experienced immediatly possible breakthrough bleeding for 12 long days, now 22 days later waiting on a period when will it come? Also had sex with boyfriend on and off the first 3 days on the pill, unprotected. I guess I am wanting to know when will my period start again and is there any chance of a pregnancy.
Avatar n tn I started the mini pill after having my baby in november but didn't start the mini pill until sometime the first week of January. I bled like a regular period the whole month taking them and stopped taking them around feb. 6th or first week of february, and continued to bleed like 4 days after stopping. It is now march 20th, and I've had no bleeding or anything.
282955 tn?1394734551 When you worry about it constantly, you cause stress on your self and eventually you will have signs of pregnancy when you aren't. HPT are expensive and if she missed on pill but continued on the rest she is fine. A blood test is the best bet and if that was negative then she is just stressing herself out. Get her to relax and get her mind off it. Its hard when you are freaked out but it will come once she calms down. Hope that helped.
Avatar f tn There are 2 options. Going on the contraceptive pill leading up to the holiday, and then not skipping a week of your pill for the time when you would due your holiday. That, or use tampons and that way you can still go in water and wear bikinis etc. Maybe something to talk to your mum about and see what she suggests.
Avatar f tn then after some time i did P test but it is negative.. then i started new pack and now i am on my 5th day of free pill but still no period yet... can you help me thank you...
Avatar f tn days 5 to 11 says is fertile and the ovulation date was the 11...I had sex on the 10 and took the plan b pill 11...when should I get my period if I took the pill???
Avatar n tn I waited until I finished tx for the implants. I was knocked out for the extractions while on tx. As I was anemic, it was a hard road to hoe. The bleeding let out more blood than I could afford. I took Demerol for the pain (Mepergan Forte). I must say, I'm glad I waited till after tx for the implants. The pain was somewhat heavy for 2 days, strong for 1 week and it was 1 month before I could eat anything harder than mush.
Avatar f tn Thank you for the replies, we did the safe option and used the pill.
Avatar m tn Are there possibilities that my period may get delayed?? if thats the case how delayed?? And in future do i have to tell each and every doctor i go to, that i took an ipill??
Avatar f tn I think my cycle was 28 days but I'm not sure it may be 27 or 29,but either way I think that means I should have ovulated yesterday or within the next few days because my last period was June 1st. So,my question is if I took the pill on the 9th does it only delay ovulation right after I took it or in regards to my cycle?In other words if I took it when I wasn't ovulating does that mean I will still ovulate at the expected time?
Avatar f tn Fingering doesn’t really get deep enough into you to get you pregnant. Your period however might be a little delayed though. Mine was the first time I was fingered. Everyone is different though.
Avatar f tn I was taking Yaz for the first time last month, since I switched pills, and on my week of non active pills, I took a plan b. I never missed a pill, maybe delayed by a few hours on one or two times but mostly just on time. That was the first time my boyfriend came inside me so I was scared and took plan b. Not surprisingly, I didn't get my period as expected that week, im sure my hormones went crazy.
Avatar f tn Hello,I had sex on the 1st of December and the condom broke,I took the postinor pill two hours later,my period came 3 days later from the date it was supposed to and it was normal except I had more pain in my back.I had protected sexual intercourse again on the 27th of December.Now my period is 4 days late and I can't understand why,I'm really anxious at the moment and I suffered from terrible anxiety during the first days of December as well because i'm afraid of getting pregnant Does.
Avatar f tn I came off the pill roughly 3 months ago, I have been on it since I was 16 (now 24) I understand that after coming off the pill it takes a while to get back into the swing of things, my first period after coming off was late by about 10 days and I took a pregnancy test which came up negative and lo and behold my period started the next day!
Avatar n tn i asked my doctor if that was why i wasnt getting my period and she said that no that wouldn't be the reason for not getting my period but it is the reason for having pelvic pain. I go back to the doctors on Tuesday but do you have any idea of what this might be? what should i tlk to her about? Thanks so much!!
Avatar f tn I was taking Yaz for the first time last month, and on my week of non active pills, I took a plan b. I never missed a pill, maybe delayed by a few hours on one or two times but mostly just on time. It was the first time my boyfriend came inside me so I was scared and took plan b. Not surprisingly, I didn't get my period as expected that week. I started my second pack the day I was supposed to, right after the last inactive pill of the first pack - which was last July 11. I took plan b July 6.
Avatar n tn I had my period on the 16th of january, it was suppose to had come on the 8th of january, but it did not. It lasted for 5 days, but since then I been spotting until up to this da 2/8/06. If any one could help me and tell me what might be going on. Thank you!!
Avatar m tn I am also wondering whether it is a circulation problem because the tingling will be delayed after a hot shower/washing my hands with hot water and there is only minimal tingling when I swing my hands and arms while walking (as in natural walking). Some more information: A) About my symptoms I had dizziness, rocking and off-balance feeling (like walking on a boat), muscle twitching, back pain, pressure in sinus and tinnitus in July and early August.
Avatar f tn It hasn't arrived and there's a possibility I could be pregnant. I have had unprotected sex (besides the pill) and I missed two days in a row. I'm wondering how likely it is that the drug combinations have delayed it (fingers crossed!!) because now is really not a good time for me to have a baby. :( I'm scared.
Avatar n tn I started provera july 24th 2012 for 10 days taking 10 mg's and i got my period on the last day i took the pill. I have had a period since then idk what to do is this normal. keeping in mind that for five years i had only about 3 normal periods.